# SDR YEN2008F00004

- Difficulty date: June 1, 2008
- Submitted: July 30, 2008
- Operation: Air carrier
- Aircraft: N216JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000026
- System (JASC): 7160 · Engine Air Intake System
- Part: Duct
- Condition: Loose
- Location: Intake
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIR RETURN TO DEPARTURE DUE SOUND IN COCKPIT AS IF N1 OR NX SYNC WAS OFF.  ENG INDICATIONS NORMAL.  FOUND AIR INTAKE FOR BOTH RT AND LT DUCT ON 191FL LOOSE, TIGHTENED CLAMPS AND SECURED, OPS CHECK OK.  (K)
